# SDR SWAA2025072390003

- Difficulty date: July 10, 2025
- Submitted: July 23, 2025
- Operation: Air carrier
- Aircraft: N963WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36676
- Aircraft time: 44,502 hours, 27,369 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RT ZEE ANGLE CORRODED AROUND SEVERAL FASTENERS HOLES, BETWEEN BS 727D - 767.   REMOVED CORROSION & VERIFIED WITH A 10X POWER MAGNIFYING GLASS IAW SRM 53-00-53-1A-2. EVALUATED REWORKED AREA WITH ORIGINAL THICKNESS 0.040, REMAINING THICKNESS 0.033,  LOSS 0.007.  WERE IS A MAXIMUM OF 0.10T DEPTH OF THE MATERIAL THAT IS REMOVED ON ALLOWABLE DAMAGE IS OUT OF LIMITS IAW SRM 53-00-53-1A-2. ANGLE REPLACED ON CARD TTG8Q013N6PL.
